1. bookVolume 57 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
eISSN
1841-3307
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English
Open Access

L(3, 2, 1)-Labeling of Banana Trees

Published Online: 21 Dec 2020
Volume & Issue: Volume 57 (2019) - Issue 2 (December 2019)
Page range: 103 - 111
Journal Details
License
Format
Journal
eISSN
1841-3307
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English

[1] J. A. Bondy and U. S. R. Murty, Graph Theory, Springer, 200810.1007/978-1-84628-970-5 Search in Google Scholar

[2] W. C. Chen,H.I.Lu, andY.N.Yeh, Operations of interlaced trees and graceful trees, Southeast Asian Bull. Math., 21, (1997) Search in Google Scholar

[3] M.-L. Chia, D. Kuo, H.-Y. Liao, C.-H. Yang, and R. K.Yeh, L(3, 2, 1)-labeling of Graphs, Taiwanese Journal of Mathematics, 15 (6), (2011), 2439-245710.11650/twjm/1500406480 Search in Google Scholar

[4] J. Clippeton, J. Gehrtz, Z. Szaniszlo, and D. Torkornoo, L(3, 2, 1)-labeling of Simple Graphs, VERUM, (2006) Search in Google Scholar

[5] J. R. Griggs and R. K. Yeh, Labeling graphs with a condition at distance 2, SIAM J. Discrete Math., 5, (1992), 586-59510.1137/0405048 Search in Google Scholar

[6] W. K. Hale, Frequency assignment, Theory and application, Proc. IEEE, 68, (1980), 1497-151410.1109/PROC.1980.11899 Search in Google Scholar

[7] J.-Z. Liu and Z.-D. Shao,The L(3, 2, 1)-labeling problem on graphs, Mathematica Applicata, 17(4), (2004), 596-602 Search in Google Scholar

[8] M. Murugan, Topics in Graph Theory and Algorithms, Revised Edition, Muthali Publishing House, Chennai, India, 2018 Search in Google Scholar

[9] M. Murugan and M.Suriya, k-number of special family of graphs, International J. Math. Combin., 1, (2020), 77-85 Search in Google Scholar

[10] F. S. Roberts, T -colorings of graphs, Discrete Math., 93, (1991), 229-24510.1016/0012-365X(91)90258-4 Search in Google Scholar

[11] Z.-D. Shao,The L(3, 2, 1)-labeling problem on graphs, J. Qufu Normal University, 30(3), (2004), 24-28 Search in Google Scholar

[12] S.-C. Shee and Y.-S. Ho, The cordiality of the path-union of n copies of a graph, Discrete Mathematics, 151, (1996), 221-22910.1016/0012-365X(94)00099-5 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo